# SDR DHL9870917C

- Difficulty date: June 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N709DH
- Make and model: Boeing 727-82C
- Aircraft serial: 19968
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Cracked
- Location: Bs 1030
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, AFT BAGGAGE BIN FLOOR TRACK CRACKED AT UNDERSIDE RADIUS BS 1030 AND LBL 17.  REMOVED AND REPLACED FLOOR TRACK PER SRM 53-10-5 FROM BS 950 TO 1060, N/R 3330.
